# SDR SWAA2012111509360

- Difficulty date: October 30, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 21,671 hours, 12,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65C15628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE PANEL 621CB, FWD INBD CORNER, FASTENER HOLE CRACKED.  REPAIRED FASTENER HOLE IAW SRM.
